# SDR ASAA2017042720754

- Difficulty date: April 27, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56766
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CORRODED AROUND FASTENER HOLES BS 951 - RBL 34, RBL 47. GROUNDED - YES. EVALUATED THE INTERCOSTAL AT BS 951.086, RBL 25 - RBL 47, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15. REMOVED AND REPLACED WITH NEW INTERCOSTAL IAW SRM 51-40-02 AND DRAWING 147A5650 REV- SHEET 44.
